# SDR AALA202303030666

- Difficulty date: February 27, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 61,861 hours, 35,861 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO A LANDING GEAR SHOCK ABSORBER FAULT AFTER TAKE OFF, AND GEAR WOULD NOT RETRACT IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE FLIGHT / GROUND SENSING MECHANISM TARGET LEVER TO HAVE EXCESSIVE PLAY AND NOSE LANDING GEAR PROXIMITY SENSORS 24GA AND 25GA TO BE OUT OF ADJUSTMENT. MAINTENANCE REPLACED THE TARGET LEVER PER AMM 32-21-45 (AALA202303038313) AND ADJUSTED PROXIMITY SENSORS 24GA (AALA202303030666) AND 25GA (AALA202303038278) PER AMM 32-31-73-820. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. PER AMM 32-31-73-200.
